Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 85, NWS Springfield, MO

August 13, 2024Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 13, 2024, 11:29 AM CDT for Greene County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2024, 11:29 AM CDT (16:29 UTC)
Expired
Aug 13, 2024, 2:30 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Greene County, MO

The radar

The Springfield radar (KSGF), 12 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

568 
WGUS53 KSGF 131629
FFWSGF
MOC077-131930-
/O.NEW.KSGF.FF.W.0085.240813T1629Z-240813T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1129 AM CDT Tue Aug 13 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Southeastern Greene County in southwestern Missouri...

* Until 230 PM CDT.

* At 1129 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1.5 and 3 inches of rain have fallen. Additional rainfall amounts 
  up to 1 inch are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Springfield, Battlefield, Strafford, Willard, Brookline, Galloway, 
  Glidewell and Turners.

This includes Interstate 44 between mile markers 70 and 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3710 9340 3732 9346 3732 9327 3727 9308
      3720 9308 3710 9317

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

PC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 6:03 AM CDT, 5 hours 26 minutes earlier. Its key messages:

  • Round of showers and thunderstorms this morning (40-80% chance) with lightning and brief heavy rainfall.
  • A heavier round of showers and thunderstorms tonight into Wednesday morning could cause flash flooding. A narrow corridor of 2-4 inches of rain with localized amounts up to 7 inches could occur however location of this corridor remains uncertain. Highest chances of rainfall (70-90%) are currently northeast of Springfield.
  • Much warmer temperatures Wednesday and Thursday with heat indices reaching 100-108 degrees west of Springfield.
  • Additional rain chances Thursday through Saturday (20-40%) with temperatures closer to average.
Area forecast discussion, Aug 13, 6:03 AM CDT, 5 hours 26 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
603 AM CDT Tue Aug 13 2024

.KEY MESSAGES...

- Round of showers and thunderstorms this morning (40-80%
  chance) with lightning and brief heavy rainfall.

- A heavier round of showers and thunderstorms tonight into
  Wednesday morning could cause flash flooding. A narrow
  corridor of 2-4 inches of rain with localized amounts up to 7
  inches could occur however location of this corridor remains
  uncertain. Highest chances of rainfall (70-90%) are currently
  northeast of Springfield.

- Much warmer temperatures Wednesday and Thursday with heat
  indices reaching 100-108 degrees west of Springfield.

- Additional rain chances Thursday through Saturday (20-40%)
  with temperatures closer to average.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 215 AM CDT Tue Aug 13 2024

Current Conditions and Synoptic Pattern: Water vapor and upper
air analysis shows the center of a mid level high over northeast
Texas with our area remaining in a complex west/northwest flow
pattern. A 35kt low level jet across the Texas/Oklahoma
panhandles along with a reservoir of MU CAPES around 3000j/kg
was currently feeding a MCS across southwest Kansas. A
stationary front extended from the MCS, due east through
southeast Kansas and southern Missouri with northeast winds and
patchy fog across the Lake of the Ozarks region, north of the
front. It was rather humid and mild south of the front with
temps in the upper 70s and dewpoints around 70.

Today: Given the current MCS vectors pointing east to
east southeast and a instability/moisture gradient over the
area, the MCS over Kansas is likely to continue east towards the
area this morning. Current timing would have it moving into
southeast Kansas and western Missouri around 6-8am. This
activity would then continue east through the morning and
turning more southeast with time. The area is removed from the
higher wind shear therefore not expecting severe storms however
a few may produce gusty winds up to 50mph along with frequent
lightning. The MCS will be fairly progressive however given PW
values increasing would expect heavy rainfall rates with the
latest guidance showing 0.25 to 1 inch with a few areas locally
receiving 2 inches.

This MCS will likely move out of the area by the afternoon
however cloud cover will keep highs in the lower to middle 80s
for most areas. Areas southwest of Springfield may be slightly
warmer if sunshine returns quicker.

Tonight into Wednesday Morning: The morning MCS will likely keep
the stationary front in place through the evening however after
midnight a 40kt low level jet will develop again but farther
north into central Kansas, nosing into western/northwest
Missouri. Therefore the front will begin to slowly lift northeast
as a warm front. Strong lift from the low level jet and the
right entrance region of the upper jet will allow for the
development of showers and thunderstorms overnight. Latest high
res guidance shows a rather ominous scenario of strong
instability and moisture interacting with a front with corfidi
vectors pointing almost due south/perpendicular to the low level
jet. This could create a north to south zone of training
showers and thunderstorms. Forecast PW values from the RAP are
near climatological max (2.2-2.4in) therefore ingredients are in
place for a zone of very heavy rainfall rates.

Models have struggled the last few days with the placement of
heavier rainfall areas. This is not uncommon in active
west/northwest flow patterns as mesoscale features play a
pivotal role in the overall evolution. The 00z HREF guidance
suggests that the corridor of overnight training storms resides
from near Kansas City, to Lake of the Ozarks, to Rolla/Salem
(Generally northeast of Springfield). That being said, this
could shift, especially if this mornings activity lingers
longer into the day and complicates the environment.

Wherever that corridor develops is where a narrow band of 2-4
inches of rain will likely occur. HREF LPMM is showing 5-7
inches in small localized areas with a 40-50% chance of rainfall
over 4 inches shown in that corridor. While antecedent
conditions are dry, rainfall of that magnitude will cause flash
flooding given our terrain. It should also be noted that areas
southwest of the zone of rainfall may not see much rain at all. We
will need to get a handle on that zone of rainfall today and
will continue to investigate an area for a Flood Watch. The
timeframe of the heaviest rainfall looks to be between 2am and
10am Wednesday with rainfall weakening after that as the low
level jet subsidies.

Wednesday Afternoon: The zone of heavy rainfall will also play a
role in the afternoon excessive heat potential. 850mb temps of
20-24C will nose into southwest Missouri during the day and
areas unaffected by the rain will experience hot temperatures in
the middle 90s with dewpoints in the 70s. This will likely
create a corridor of heat index values of 100-108 degrees.
Latest HREF data suggests a 50-80% chance of heat indicies
reaching 105 or higher across southeast Kansas and the I-49
corridor. Areas further east, including Springfield will be
right on the edge of this heat. A Heat Advisory will likely be
needed for western areas on Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 215 AM CDT Tue Aug 13 2024

Thursday through Friday: Ensembles suggest that the ridge will
begin to be suppressed south and west as stronger shortwave
energy moves through the northern plains. This will allow for a
cold front to drop south into the area on Thursday with showers
and thunderstorms developing perhaps by afternoon or evening.
Wind fields will be stronger therefore will need to monitor for
the potential for some severe storms. Excessive heat may also
occur ahead of the front on Thursday with heat indices of
100-105 along and south of I-44 however confidence is low given
the frontal timing. Rain chances generally remain less than 30
percent on Friday with cooler temperatures.

Saturday through Monday: Ensembles are in decent agreement that
the mid level ridge will remain southwest of the area with our
area in northwest flow. This pattern typically resembles cooler
temperatures with NBM data suggesting highs in the upper 80s.
Precip chances are always a challenge in this pattern with
current chances less than 30 percent.

&&

.AVIATION /12Z TAFS THROUGH 12Z WEDNESDAY/...
Issued at 601 AM CDT Tue Aug 13 2024

VFR conditions should prevail through for most of the TAF period
however showers and thunderstorms will move into the sites this
morning, lasting through 18z. Have included tempo groups for now
however amendments may be needed. Winds will remain light out of
the south however a brief wind shift to the northwest may occur
with thunderstorms later this morning before a return to the
southeast this afternoon. Thunderstorms may redevelop near SGF
overnight however confidence is too low to include at this time.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
Hazardous weather outlook, Aug 13, 4:52 AM CDT, 6 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
452 AM CDT Tue Aug 13 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141000-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
452 AM CDT Tue Aug 13 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited lightning risk.
  Limited excessive heat risk.
  Elevated excessive rainfall risk
  Limited Fog risk.

DISCUSSION...

Dense fog will reduce visibilities to less than one mile at times
through sunrise for locations northeast of Springfield.

Showers and thunderstorms will move into the area from the west
this morning. Frequent lightning, brief heavy rainfall and wind
gusts up to 50 mph will occur with the strongest storms.
Thunderstorms will decrease in coverage by afternoon and
evening.

Afternoon heat index values could reach the upper 90s across far
southwest Missouri if enough clearing occurs.

A narrow corridor of showers and thunderstorms with heavy rainfall
rates will occur overnight to the northeast of Springfield. Flash
flooding could develop in these areas if storms move over the same
areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A corridor of showers and thunderstorms will likely be ongoing
Wednesday morning to the northeast of Springfield with lightning
and localized flash flooding.

Heat index values will climb to between 100 and 108 degrees for
portions of southeast Kansas and southern Missouri Wednesday and
Thursday.

There is a marginal to slight risk for a few severe thunderstorms
Thursday afternoon and evening across the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Burchfield

In the hours before

Special weather statement, Aug 13, 9:01 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
901 AM CDT Tue Aug 13 2024

MOZ066-077-078-088-089-094-131445-
Vernon MO-Cedar MO-Barton MO-Jasper MO-Dade MO-Lawrence MO-
901 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT BARTON...SOUTHERN CEDAR...
LAWRENCE...SOUTHEASTERN VERNON...JASPER AND DADE COUNTIES THROUGH 945
AM CDT...

At 900 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheldon to near Lamar to Duquesne.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Joplin, Carthage, Webb City, Stockton Lake, Stockton State Park, Carl
Junction, Mount Vernon, Lamar, Oronogo, Carterville, Stockton,
Duquesne, Greenfield, Sarcoxie, Duenweg, Lockwood, Jasper, Golden
City, Miller, and Airport Drive.

This includes the following highways...
 Interstate 44 between mile markers 9 and 58.
 Interstate 49 between mile markers 36 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3745 9439 3773 9441 3774 9362 3702 9362
      3706 9462
TIME...MOT...LOC 1400Z 269DEG 41KT 3773 9424 3745 9422 3706 9444

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Price
Special weather statement, Aug 13, 9:16 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Springfield MO
916 AM CDT Tue Aug 13 2024

MOZ093-094-101-102-131445-
Barry MO-Newton MO-McDonald MO-Lawrence MO-
916 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NEWTON...MCDONALD...NORTHWESTERN
BARRY AND SOUTHERN LAWRENCE COUNTIES THROUGH 945 AM CDT...

At 916 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Diamond to Neosho to 7 miles northeast of
Grove. Movement was east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southeastern Joplin, Neosho, Big Sugar Creek State Park, Monett,
Seneca, Granby, Anderson, Noel, Duquesne, Dodge, Pierce City,
Goodman, Purdy, South West City, Diamond, Pineville, Wheaton,
Leawood, Silver Creek, and Verona.

This includes the following highways...
 Interstate 44 near mile marker 9.
 Interstate 49 between mile markers 1 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3690 9462 3706 9447 3704 9370 3675 9392
      3650 9451 3650 9462
TIME...MOT...LOC 1416Z 269DEG 45KT 3706 9426 3684 9434 3665 9467

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Price
Special weather statement, Aug 13, 9:46 AM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
946 AM CDT Tue Aug 13 2024

MOZ078-079-089-090-094-095-102-103-131530-
Cedar MO-Polk MO-Barry MO-Greene MO-Dade MO-Lawrence MO-Christian MO-
Stone MO-
946 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CEDAR...NORTHWESTERN
CHRISTIAN...SOUTHERN POLK...NORTHWESTERN STONE...NORTHEASTERN
BARRY...LAWRENCE...WESTERN GREENE AND DADE COUNTIES THROUGH 1030 AM
CDT...

At 945 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stockton to near Miller to Monett.
Movement was east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northwestern Springfield, Republic, Bolivar, Stockton Lake, Stockton
State Park, Monett, Aurora, Battlefield, Willard, Mount Vernon,
Marionville, Clever, Ash Grove, Crane, Greenfield, Pierce City,
Billings, Miller, Walnut Grove, and Verona.

This includes Interstate 44 between mile markers 36 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3695 9406 3701 9406 3721 9389 3766 9396
      3760 9327 3720 9331 3685 9352
TIME...MOT...LOC 1445Z 269DEG 35KT 3766 9379 3721 9377 3694 9392

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Price
Special weather statement, Aug 13, 10:06 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Springfield MO
1006 AM CDT Tue Aug 13 2024

MOZ101>103-131545-
Barry MO-McDonald MO-Stone MO-
1006 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT STONE...EAST CENTRAL MCDONALD AND
BARRY COUNTIES THROUGH 1045 AM CDT...

At 1005 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Aurora to 7 miles northeast of Cassville
to 6 miles west of Washburn. Movement was east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Branson, Table Rock Lake, Roaring River State Park, Table Rock State
Park, Monett, Cassville, Silver Dollar City, Kimberling City, Shell
Knob, Purdy, Reeds Spring, Seligman, Exeter, Indian Point, Branson
West, Butterfield, Galena, Washburn, Mccord Bend, and Golden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Table Rock Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3650 9385 3659 9426 3679 9398 3693 9393
      3693 9389 3682 9331 3650 9331
TIME...MOT...LOC 1505Z 267DEG 45KT 3691 9369 3677 9380 3658 9409

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Price
Special weather statement, Aug 13, 10:47 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Springfield MO
1047 AM CDT Tue Aug 13 2024

MOZ095-096-102>105-131630-
Douglas MO-Barry MO-Taney MO-Ozark MO-Christian MO-Stone MO-
1047 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OZARK...WESTERN
DOUGLAS...TANEY...CHRISTIAN...STONE AND SOUTHEASTERN BARRY COUNTIES
THROUGH 1130 AM CDT...

At 1046 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rogersville to near Merriam Woods to near
Urbanette. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Nixa, Ozark, Branson, Lake Taneycomo, Table Rock Lake, Table Rock
State Park, Shepherd of the Hills State Park, Bull Shoals Lake,
Hollister, Silver Dollar City, Ava, Kimberling City, Forsyth, Merriam
Woods, Sparta, Shell Knob, Kissee Mills, Reeds Spring, Highlandville,
and Rockaway Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Table Rock Lake and Bull Shoals Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3650 9382 3679 9348 3709 9328 3708 9290
      3707 9290 3707 9258 3706 9252 3684 9254
      3650 9287
TIME...MOT...LOC 1546Z 261DEG 45KT 3714 9315 3677 9315 3649 9351

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Price
Special weather statement, Aug 13, 11:29 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Springfield MO
1129 AM CDT Tue Aug 13 2024

MOZ091-092-095-096-104-105-131715-
Douglas MO-Wright MO-Taney MO-Ozark MO-Webster MO-Christian MO-
1129 AM CDT Tue Aug 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OZARK...EASTERN
WEBSTER...WRIGHT...DOUGLAS...NORTHEASTERN TANEY AND SOUTHEASTERN
CHRISTIAN COUNTIES THROUGH 1215 PM CDT...

At 1128 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Conway to 6 miles southeast of
Seymour to 14 miles northwest of Price Place. Movement was east at 35
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bryant Creek State Park, Marshfield, Mountain Grove, Ava, Seymour,
Mansfield, Gainesville, Dawson, Norwood, Hartville, Niangua, Duncan,
Diggins, Wasola, Manes, Brixey, Willhoit, Brushyknob, Grovespring,
and Thornfield.

This includes Interstate 44 between mile markers 102 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3747 9225 3700 9225 3660 9231 3663 9300
      3709 9290 3748 9290
TIME...MOT...LOC 1628Z 279DEG 32KT 3747 9271 3708 9270 3667 9274

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Price

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:25 AM CDTSpecial Weather StatementSGFBarton, Jasper35 min
Aug 13, 8:34 AM CDTSpecial Weather StatementSGFNewton41 min
Aug 13, 8:39 AM CDTSpecial Weather StatementSGFVernon36 min
Aug 13, 9:01 AM CDTSpecial Weather StatementSGFBarton, Cedar, Dade, Jasper, Lawrence44 min
Aug 13, 9:16 AM CDTSpecial Weather StatementSGFMcDonald, Newton29 min
Aug 13, 9:26 AM CDTSevere Thunderstorm WarningSGFLawrence23 min
Aug 13, 9:46 AM CDTSpecial Weather StatementSGFDade, Greene, Lawrence44 min
Aug 13, 10:06 AM CDTSpecial Weather StatementSGFBarry, Stone39 min
Aug 13, 10:47 AM CDTSpecial Weather StatementSGFChristian, Stone, Taney43 min
Aug 13, 11:29 AM CDTSpecial Weather StatementSGFDouglas, Ozark, Webster, Wright46 min
Aug 13, 11:32 AM CDTSpecial Weather StatementSGFOzark43 min
Aug 13, 12:11 PM CDTSpecial Weather StatementSGFHowell34 min
Aug 13, 12:45 PM CDTSpecial Weather StatementSGFHowell, Oregon45 min
Aug 13, 1:35 PM CDTHeat AdvisorySGFBarry, Barton, Cedar, Christian, Dade, Dallas and 12 more31 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.